# SDR Q4BR202105220001

- Difficulty date: May 17, 2021
- Submitted: May 22, 2021
- Operation: General aviation
- Filed by: CB Aviation Inc, repair station Q4BR846X
- Aircraft: N9452C
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887006
- Aircraft time: 3,575 hours, 1,000 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 62701157
- Condition: Corroded
- Location: Rudder
- Part time: 3,576 hours, 3,576 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER CABLE FAILED AT THE TURN BUCKLE ATTACH POINT.
